# SDR TRAX200800789

- Difficulty date: June 15, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WORKS INTERMITTENTLY.  JOB COMPLETED.  INSPECTED MEGAPHONE AND FOUND TO BE SERVICEABLE IAW CRJ 700 AMM 25-60.
